# SDR AU990379

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK MICROSWITCH OUT OF ADJUSTMENT.
